Alert archive / New York / Small Craft Advisories in 2012
Small Craft Advisory 35, NWS Buffalo, NY
NWS Buffalo, NY issued this small craft advisory at Apr 1, 2012, 3:41 PM EDT. It took effect at Apr 2, 2012, 1:00 AM EDT. It was in force for 9 hr.
The area
The counties it named.
The facts
- Issued
- Apr 1, 2012, 3:41 PM EDT (19:41 UTC)
- In effect from
- Apr 2, 2012, 1:00 AM EDT
- Expired
- Apr 2, 2012, 10:00 AM EDT
- In force
- 9 hr
- Issued by
- NWS Buffalo, NY
The text
As transmitted, in the capitals the NWS used until 2016.
663 WHUS71 KBUF 011941 MWWBUF URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BUFFALO NY 341 PM EDT SUN APR 1 2012 LOZ042>044-020400- /O.NEW.KBUF.SC.Y.0035.120402T0500Z-120402T1400Z/ LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY- 341 PM EDT SUN APR 1 2012 ...SMALL CRAFT ADVISORY IN EFFECT FROM 1 AM TO 10 AM EDT MONDAY... THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 1 AM TO 10 AM EDT MONDAY. * WINDS...NORTH 10 TO 20 KNOTS. * WAVES...3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ JJR
2 follow-up statements
666 WHUS71 KBUF 020726 MWWBUF URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BUFFALO NY 326 AM EDT MON APR 2 2012 LOZ042-020830- /O.CAN.KBUF.SC.Y.0035.000000T0000Z-120402T1400Z/ LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- 326 AM EDT MON APR 2 2012 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN BUFFALO HAS CANCELLED THE SMALL CRAFT ADVISORY. $$ LOZ043-044-021400- /O.CON.KBUF.SC.Y.0035.000000T0000Z-120402T1400Z/ LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY- 326 AM EDT MON APR 2 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EDT THIS MORNING... * WINDS...NORTH 15 TO 20 KNOTS DIMINISHING TO 10 TO 15 KNOTS. * WAVES...3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
845 WHUS71 KBUF 021410 MWWBUF URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BUFFALO NY 1010 AM EDT MON APR 2 2012 LOZ043-044-021515- /O.EXP.KBUF.SC.Y.0035.000000T0000Z-120402T1400Z/ LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY- 1010 AM EDT MON APR 2 2012 ...SMALL CRAFT ADVISORY HAS EXPIRED... WINDS AND WAVES HAVE DROPPED BELOW SMALL CRAFT ADVISORY CRITERIA. $$ RSH
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Buffalo, NY wrote its last area forecast discussion before this small craft advisory went out at Apr 1, 3:35 PM EDT, 6 minutes earlier.
Area forecast discussion, Apr 1, 3:35 PM EDT, 6 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BUFFALO NY
335 PM EDT SUN APR 1 2012
.SYNOPSIS...
RAIN WILL TAPER OFF THIS EVENING AS WEAK LOW PRESSURE MOVES AWAY
FROM THE AREA. HIGH PRESSURE WILL BUILD INTO THE REGION ON MONDAY
WITH CLEARING SKIES AND SEASONABLE TEMPERATURES. HIGH PRESSURE
SETTLING OVERHEAD WILL BRING A CHILLY NIGHT MONDAY NIGHT WITH
WIDESPREAD FROST AWAY FROM THE IMMEDIATE LAKESHORES. A WEAK SYSTEM
WILL BRING A SMALL CHANCE OF SHOWERS TUESDAY BEFORE DRY WEATHER
RETURNS FOR THE REST OF THE WEEK ALONG WITH SEASONABLE TEMPERATURES.
&&
.NEAR TERM /THROUGH MONDAY/...
RADAR IMAGERY THIS AFTERNOON CONTINUES TO SHOW WIDESPREAD SHOWERS
ACROSS MUCH OF THE AREA. A FEW WET SNOWFLAKES...GRAUPEL AND SLEET
CONTINUE TO MIX IN WITH THE HEAVIER SHOWERS...AND THIS IS SHOWING
UP NICELY ON THE NEW DUAL-POL RADAR PRODUCTS WITH AREAS OF LOW
CORRELATION COEFFICIENT WITHIN THE STRONGER RETURNS. ALL OF THE
SHOWERS WILL GRADUALLY END FROM NORTHWEST TO SOUTHEAST THROUGH THE
EVENING HOURS...WITH ALL AREAS DRY AFTER ABOUT MID EVENING FOLLOWING
THE PASSAGE OF A COLD FRONT.
OVERNIGHT LOW LEVEL MOISTURE WILL BE SLOW TO BREAK WITH MOIST
NORTHERLY UPSLOPE FLOW...AND SOME CONTRIBUTION FROM LAKE MOISTURE.
WITH THIS IN MIND...HAVE HELD ONTO THE CLOUDS LONGER THAN MODEL
FORECASTS WITH NO CLEARING UNTIL VERY LATE TONIGHT OR MONDAY
MORNING. THE PAST FEW SCENARIOS SIMILAR TO THIS HAVE SEEN CLOUDS
HANG IN MUCH LONGER...AS MUCH AS 12-18 HOURS LONGER THAN MODEL
FORECASTS...SO EVEN THIS MAY BE A LITTLE EARLY IF THE TREND
CONTINUES.
WITH CLOUD COVER MOST OF THE NIGHT...AND A LIGHT 5-8 MPH
BREEZE...HAVE GONE TOWARD THE HIGH END OF MODEL GUIDANCE FOR
OVERNIGHT LOWS. THE BREEZE AND CLOUD COVER WILL LIKELY PREVENT THE
SURFACE FROM SATURATING...AND THUS PREVENT MUCH FROST FORMATION EVEN
IF TEMPERATURES APPROACH FREEZING. WITH THIS IN MIND WILL NOT GO
WITH ANY FROST HEADLINES FOR TONIGHT AND JUST MENTION SOME PATCHY
LIGHT FROST IN THE FORECAST.
ON MONDAY SURFACE HIGH PRESSURE WILL NOSE SOUTH OUT OF NORTHWEST
ONTARIO PROVINCE. INCREASING SUBSIDENCE AND DRYING FROM THE NORTH
SHOULD HELP TO SCOUR OUT ANY REMAINING LOW CLOUD COVER IN THE
MORNING...WITH SUNSHINE DEVELOPING. AGAIN...THERE IS A SMALL CHANCE
THAT THE LOW CLOUDS COULD HANG ON LONGER IF RECENT EVENTS ARE ANY
INDICATION. 850MB TEMPS DOWN AROUND -4C WILL KEEP TEMPS ON THE COOL
SIDE WITH UPPER 40S TO AROUND 50 ACROSS LOWER ELEVATIONS ASSUMING A
DECENT AMOUNT OF SUNSHINE...AND MID 40S HIGHER TERRAIN.
&&
.SHORT TERM /MONDAY NIGHT THROUGH WEDNESDAY NIGHT/...
MONDAY NIGHT...STRONG CANADIAN HIGH PRESSURE WILL RIDGE DIRECTLY
OVER THE FORECAST AREA. PLENTIFUL DRY AIR AND LIGHT WINDS ASSOCIATED
WITH THE SURFACE HIGH WILL PROVIDE IDEAL CONDITIONS FOR RADIATIONAL
COOLING...ALLOWING TEMPERATURES TO FALL INTO THE MID 20S TO LOW 30S
AREAWIDE...WITH SOME LOWER 20S EVEN POSSIBLE IN THE INTERIOR OF THE
SOUTHERN TIER AND NORTH COUNTRY. AS OUR FROST/FREEZE PROGRAM IS NOW
ACTIVE FOR ALL BUT CATTARAUGUS/ALLEGANY/WYOMING/JEFFERSON/LEWIS
COUNTIES...WE WILL BE ISSUING A FREEZE WATCH FOR MONDAY NIGHT FOR
MUCH OF OUR AREA IN COORDINATION WITH WFO BGM.
TUESDAY AND TUESDAY NIGHT...A WEAK TROUGH OF LOW PRESSURE WILL
SLOWLY DRIFT EAST FROM THE WESTERN GREAT LAKES...IN ASSOCIATION WITH
A MODEST SHORTWAVE TROUGH SLIDING THROUGH THE PREVAILING
NORTHWESTERLY FLOW ALOFT. MODEL GUIDANCE HAS CONTINUED TO TREND
MARKEDLY SLOWER AND WEAKER WITH THIS FEATURE OVER THE PAST TWO
DAYS...AND NOW SUGGESTS THAT THIS FEATURE WILL REMAIN FAR ENOUGH TO
OUR WEST TO RESULT IN A LARGELY DRY DAY TUESDAY...FOLLOWED BY ONLY A
BRIEF CHANCE OF SHOWERS TUESDAY EVENING AS THE MAIN TROUGH AXIS
WORKS ACROSS THE AREA ALONG WITH ONLY LIMITED LIFT/MOISTURE. WITH
THE ABOVE IN MIND...HAVE DROPPED POPS FOR TUESDAY TO SLIGHT CHANCE OR
LESS...WITH ANY LOW-END CHANCE OF SHOWERS NOW CONFINED TO JUST
TUESDAY EVENING. HAVE ALSO REMOVED ANY MENTION OF THUNDER GIVEN THE
MORE UNFAVORABLE TIMING OF THIS SYSTEM AND THE UNIMPRESSIVE NATURE
OF ITS ASSOCIATED LIFT/MOISTURE.
WARM ADVECTION IN ADVANCE OF THE TROUGH WILL BRING SOME MODERATION
IN TEMPS ON TUESDAY...WITH HIGH TEMPERATURES LIKELY RANGING FROM THE
LOWER TO MID 50S ACROSS THE NORTH COUNTRY TO THE LOWER 60S ACROSS
THE SOUTHERN TIER. MODEST COOL AIR ADVECTION BEHIND THE LOW WILL
THEN HELP TO SEND TEMPERATURES BACK DOWN INTO THE MID AND UPPER 30S
IN MOST PLACES TUESDAY NIGHT...WITH SOME LOWER 30S POSSIBLE EAST OF
LAKE ONTARIO.
ON WEDNESDAY...UPPER LEVEL TROUGHING WILL CONTINUE TO DIG ACROSS THE
THE EASTERN GREAT LAKES AND NORTHEASTERN STATES...WITH A FAIRLY
SIGNIFICANT VORT LOBE DROPPING SOUTHEAST ACROSS CENTRAL AND EASTERN
NEW YORK. WITH JUST ENOUGH MOISTURE IN PLACE...THE LIFT ASSOCIATED
WITH THIS FEATURE MAY BE JUST ENOUGH TO SQUEEZE OUT A FEW SHOWERS
ACROSS THE NORTH COUNTRY AND PERHAPS THE EASTERN FINGER LAKES...WITH
A DRIER AIRMASS OTHERWISE SUPPORTING MAINLY DRY CONDITIONS ACROSS
THE REMAINDER OF THE FORECAST AREA. ONGOING COLD AIR ADVECTION
ASSOCIATED WITH THE DEEPENING TROUGH WILL RESULT IN A NOTICEABLY
COOLER AND MORE SEASONABLE DAY THAN TUESDAY...WITH DAYTIME HIGH
TEMPERATURES REACHING THE MID 40S TO LOWER 50S.
ANY SHOWERS SHOULD THEN DIE OUT FAIRLY QUICKLY WITH THE DEPARTURE OF
THE VORT LOBE AND LOSS OF HEATING WEDNESDAY EVENING...LEAVING BEHIND
A QUIET/DRY BUT ALSO CHILLY NIGHT...WITH WIDESPREAD LOWS IN THE
UPPER 20S TO LOWER 30S ANTICIPATED.
&&
.LONG TERM /THURSDAY THROUGH SUNDAY/...
IN THE EXTENDED PERIOD...THE GUIDANCE REMAINS IN GOOD AGREEMENT THAT
THE MAIN UPPER LEVEL TROUGH WILL LINGER ACROSS THE REGION INTO
FRIDAY...BEFORE FINALLY SLIDING OFF TO THE EAST NEXT WEEKEND AND
ALLOWING UPPER-LEVEL RIDGING TO GRADUALLY BUILD EAST FROM THE UPPER
MIDWEST/ WESTERN GREAT LAKES. MEANWHILE AT THE SURFACE...HIGH
PRESSURE AND DRIER AIR WILL CONTINUE TO BUILD SOUTHEAST FROM CENTRAL
CANADA... EVENTUALLY CRESTING ACROSS THE AREA ON SUNDAY.
UNDER THIS PATTERN...DRY AND SEASONABLY COOL WEATHER SHOULD REMAIN
THE GENERAL RULE FOR BOTH THURSDAY AND FRIDAY. TEMPERATURES SHOULD
AVERAGE OUT CLOSE TO OR A LITTLE BELOW SEASONAL NORMALS BOTH
DAYS...WITH A WIDESPREAD FROST OR FREEZE POSSIBLE BOTH THURSDAY AND
FRIDAY NIGHTS.
THEREAFTER...DRY WEATHER SHOULD CONTINUE THROUGH NEXT WEEKEND...
ALONG WITH A WARMING TREND AS RIDGING BUILDS ACROSS THE AREA AT ALL
LEVELS. WITH THE MEDIUM RANGE GUIDANCE CONTINUING TO SHOW BOTH
RUN-TO-RUN AND MODEL-TO-MODEL INCONSISTENCIES WITH THE EXTENT OF
THIS WARMING TREND...FOR NOW WILL CONTINUE TO AIM A BIT ON THE
CONSERVATIVE SIDE FOR TEMPS...INDICATING HIGHS REACHING INTO THE MID
AND UPPER 50S BY SATURDAY...AND THE UPPER 50S TO LOWER 60S BY SUNDAY.
&&
.AVIATION /20Z SUNDAY THROUGH FRIDAY/...
A MID LEVEL TROUGH WILL CONTINUE TO CROSS THE REGION THIS AFTERNOON
WITH WIDESPREAD SHOWERS. CIGS WILL GENERALLY BE MVFR...ALTHOUGH SOME
IFR IS LIKELY IN AND NEAR THE HEAVIER SHOWERS AND ALSO ACROSS HIGHER
TERRAIN. THE RAIN SHOWERS WILL GRADUALLY END FROM NORTHWEST TO
SOUTHEAST THIS EVENING...BUT MVFR CIGS WILL LINGER FOR MUCH OF THE
NIGHT AS EXTENSIVE LOW LEVEL MOISTURE REMAINS IN PLACE. THERE IS
SOME POTENTIAL FOR A PERIOD OF MORE WIDESPREAD IFR CIGS FROM LATE
AFTERNOON THROUGH THE FIRST HALF OF TONIGHT...BUT FOR NOW HAVE GONE
WITH A MORE OPTIMISTIC FORECAST WITH MVFR CIGS PREDOMINANT...EXCEPT
ACROSS HIGHER TERRAIN WHERE IFR IS MORE LIKELY.
LATE TONIGHT OR EARLY MONDAY THE MVFR CIGS WILL SCATTER OUT AS HIGH
PRESSURE AND DRIER AIR BUILD INTO THE REGION. VFR IS THEN EXPECTED
TO PREVAIL FOR THE REST OF MONDAY.
OUTLOOK...
TUESDAY...VFR.
TUESDAY NIGHT...VFR/MVFR WITH CHANCE SHOWERS.
WEDNESDAY...MAINLY VFR WITH CHANCE SHOWERS ACROSS THE NORTH COUNTRY.
THURSDAY AND FRIDAY...VFR.
&&
.MARINE...
LIGHT SOUTHWEST WINDS LATE THIS AFTERNOON WILL SWING AROUND TO THE
NORTH AND NORTHEAST TONIGHT FOLLOWING THE PASSAGE OF A COLD FRONT.
WINDS WILL INCREASE OVERNIGHT AS THE PRESSURE GRADIENT TIGHTENS UP
IN ADVANCE OF HIGH PRESSURE BUILDING SOUTH OUT OF CANADA. THIS WILL
PRODUCE MARGINAL SMALL CRAFT ADVISORY CONDITIONS FOR A FEW HOURS
LATER TONIGHT THROUGH MONDAY MORNING ALONG THE SOUTH SHORE OF LAKE
ONTARIO. LAKE ERIE WILL ALSO BECOME CHOPPY LATER TONIGHT THROUGH
MONDAY MORNING SOUTHWEST OF DUNKIRK IN NORTHEAST WINDS...BUT FOR NOW
WILL HOLD THIS AREA AT 2-4 FEET WITHOUT ANY HEADLINE.
HIGH PRESSURE WILL BUILD OVER THE LOWER LAKES LATER MONDAY AND
MONDAY NIGHT WITH DIMINISHING WIND AND WAVES.
&&
.BUF WATCHES/WARNINGS/ADVISORIES...
NY...FREEZE WATCH FROM LATE MONDAY NIGHT THROUGH TUESDAY MORNING
FOR NYZ001>006-010-011-013-014-019-085.
MARINE...SMALL CRAFT ADVISORY FROM 1 AM TO 10 AM EDT MONDAY FOR
LOZ042>044.
&&
SYNOPSIS...HITCHCOCK
NEAR TERM...HITCHCOCK
SHORT TERM...JJR
LONG TERM...JJR
AVIATION...HITCHCOCK
MARINE...HITCHCOCKHazardous weather outlook, Apr 1, 5:06 AM EDT, 10 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BUFFALO NY 506 AM EDT SUN APR 1 2012 NYZ001>006-010-011-013-014-019-085-020915- NIAGARA-ORLEANS-MONROE-WAYNE-NORTHERN CAYUGA-OSWEGO-NORTHERN ERIE- GENESEE-LIVINGSTON-ONTARIO-CHAUTAUQUA-SOUTHERN ERIE- 506 AM EDT SUN APR 1 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH CENTRAL NEW YORK. .DAY ONE...TODAY AND TONIGHT. THE CHANCE FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. THE COMBINATIONS OF MAINLY CLEAR SKIES AND LIGHT WINDS WILL ALLOW TEMPERATURES TO COOL INTO THE LOWER TO MID 30S MONDAY NIGHT...WITH SUBFREEZING TEMPERATURES POSSIBLE ACROSS SOME OF THE INLAND LOCATIONS. A POSSIBLE FROST OR FREEZE WILL POSE A THREAT TO PLANTS AND TREES WHICH MAY BE RUNNING AHEAD OF SCHEDULE DUE TO THE RECENT WARM WEATHER. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF NYZ007-008-012-020-021-020915- JEFFERSON-LEWIS-WYOMING-CATTARAUGUS-ALLEGANY- 506 AM EDT SUN APR 1 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH CENTRAL NEW YORK. .DAY ONE...TODAY AND TONIGHT. THE CHANCE FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. THE COMBINATIONS OF MAINLY CLEAR SKIES AND LIGHT WINDS WILL ALLOW TEMPERATURES TO COOL BELOW FREEZING MONDAY NIGHT...ESPECIALLY FOR AREAS EAST OF LAKE ONTARIO WHERE READINGS IN THE 20S WILL BE COMMON. THE SUBFREEZING TEMPERATURES WILL POSE A THREAT TO PLANTS AND TREES WHICH MAY BE RUNNING AHEAD OF SCHEDULE DUE TO THE RECENT WARM WEATHER. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF LEZ020-040-041-LOZ042>045-062>065-SLZ022-020915- UPPER NIAGARA RIVER AND BUFFALO HARBOR- LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK- LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO- LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- LAKE ONTARIO OPEN WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- LAKE ONTARIO OPEN WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO OPEN WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO OPEN WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- SAINT LAWRENCE RIVER FROM CAPE VINCENT TO OGDENSBURG- 506 AM EDT SUN APR 1 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ERIE...LAKE ONTARIO AND SAINT LAWRENCE RIVER. .DAY ONE...TODAY AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF
The office that day
Everything else NWS Buffalo, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 1, 3:36 PM EDT | Freeze Watch | BUF | Cayuga, Chautauqua, Erie, Genesee, Livingston, Monroe and 5 more | 12 hr |
Nearby
Small Craft Advisories in New York, 2012Every small craft advisory in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.